On July 4th I started Avelox (moxifloxacin) for Bart. and within a few days I started getting symptoms that are exact to possible side effects listed on the papers given about the medication. :
"may rarely cause serious nerve problems that may be reversible if identified and treated early. Seek immediate medical attention if you develop any of the following symptoms: pain/numbness/burning/tingling/weakness in any part of the body, changes in how you sense touch/pain/temperature/body position/vibration."
Seeing this sort of freaked my out. I have had numbness,pain, tingling, burning before any treatment started in Oct. but I was starting to get more of it after the avelox and especially changes in how I sense temperature/touch and body position. My hands especially would feel as if burning hot or the opposite when I moved them (air) like they were in a freezer or touching ice. Also, it was like I couln't properly sense the body. I had a big ach on the back of my head (also a pressure/weight downwards) running down my spine. It felt almost like my head was not connected to my body. The whole thing was very weird. I have taken rifampin and septra already for the bart. and this didn't happen.
So I stopped taking it to see if it was the cause, and those very strange symptoms stopped.
Has anyone else experienced this while on Avelox or any other quinolone abx? Or know anything about this?
Just wondered what you thought before I call the Dr. office.